# SDR ASAA2013121396874

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 6,211 hours, 1,839 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 006988
- Condition: Failed
- Location: Ee Bay
- Part time: 6,211 hours, 1,839 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  FMC LIGHT ILLUMINATED AND VTK WAS DISPLAYED ON CAPTAINS INBD DISPLAY. F/O FMC NAV DISSAPEARED AND LT NAV V, NAV DISCONNECTED.  IT RETURNED TO NORMAL AFTER ABOUT ONE MINUTE.  ACFT GROUNDED.  PERFORMED BOTH LT AND RT FMC BITE IAW FIM 34-61, TASK804. FMC NR 1 AND NR 2 FAULT LEG 1 INFLT FAULTS.   NR 2 FMC  ALT DEACTIVATION USED IAW CHAPTER 5, TABLE 3, ITEM 1.  R & R NR 1 FMC IAW AMM 34-61-02. REF MIG-2A 11247656 FOR NR 1 FMC SOFTWARE INSTALLATION.  FMC PN VARIFIED EFFECTIVE FOR ETOPS.  SEAM-C MARK NOTIFIED. ALT. DEACTIVATION REVERSED.  ETOPS SIGNIFICANT SYS VARIFICATION ACCOMPLISHED FOR BOTH NR 1 AND NR 2 FMC REF AMM 34-61-00-710-801.  OPS CKS GOOD, BOTH NR 1 AND NR 2 FMC.
